Alert archive / New Mexico / High Wind Warnings in 2022
High Wind Warning 24, NWS Albuquerque, NM
NWS Albuquerque, NM issued this high wind warning at Nov 5, 2022, 12:20 PM MDT for San Miguel County, Santa Fe County, Torrance County, New Mexico. It was in force for 8 hr. 18 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 5, 2022, 12:20 PM MDT (18:20 UTC)
- Expired
- Nov 5, 2022, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
Counties San Miguel County, NM, Santa Fe County, NM, Torrance County, NM
The radar
The Albuquerque radar (KABX), 116 km from the middle of the area, began a volume at 18:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 5, 12:39 PM MDT | NON-TSTM WND GST 38 | 2 Wsw Pecos National Hi, NM | MESONET STATION FW9102 GLORIETA. THE PERIOD OF THE NON-TSTM WND GST EVENT WAS 24 HOURS. |
| Nov 5, 12:44 PM MDT | NON-TSTM WND GST 44 | 2 Wsw Pecos National Hi, NM | |
| Nov 5, 12:53 PM MDT | HIGH SUST WINDS 51 | 1 S Clines Corners, NM | ASOS STATION KCQC CLINES CORNERS 1 SSE. |
| Nov 5, 12:53 PM MDT | NON-TSTM WND GST 77 | 1 S Clines Corners, NM | ASOS STATION KCQC CLINES CORNERS 1 SSE. |
| Nov 5, 1:05 PM MDT | NON-TSTM WND GST 30 | 1 W Mountainair, NM | MESONET STATION MTNN5 1 W MOUNTAINAIR (MOUNTAINAIR). THE PERIOD OF THE NON-TSTM WND GST EVENT WAS 12 HOURS. |
| Nov 5, 1:14 PM MDT | NON-TSTM WND GST 35 | 5 E Lower Colonias, NM | MESONET STATION LVPN5 LOWER COLONIAS 5 E (PECOS). THE PERIOD OF THE NON-TSTM WND GST EVENT WAS 12 HOURS. |
| Nov 5, 1:29 PM MDT | NON-TSTM WND GST 44 | 7 N Edgewood, NM | CEDAR GROVE. |
| Nov 5, 1:45 PM MDT | NON-TSTM WND GST 32 | 3 N Abo, NM | MESONET STATION EW2855 ABO 3 N. THE PERIOD OF THE NON-TSTM WND GST EVENT WAS 12 HOURS. |
| Nov 5, 2:30 PM MDT | NON-TSTM WND GST 30 | 7 Nw Willard, NM | MESONET STATION FW3653 ESTANCIA 7 SSW. THE PERIOD OF THE NON-TSTM WND GST EVENT WAS 12 HOURS. |
| Nov 5, 2:53 PM MDT | NON-TSTM WND GST 30 | 4 Ssw Hyde Memorial Sta, NM | MESONET STATION SFWN5 SANTA FE 5 E (SANTA FE WATERSHED). THE PERIOD OF THE NON-TSTM WND GST EVENT WAS 12 HOURS. |
| Nov 5, 3:20 PM MDT | NON-TSTM WND GST 38 | 2 N Chamita, NM | MESONET STATION DW6371 EDGEWOOD 4 ENE. THE PERIOD OF THE NON-TSTM WND GST EVENT WAS 12 HOURS. |
| Nov 5, 3:30 PM MDT | NON-TSTM WND GST 36 | 6 Wnw Glorieta, NM | MESONET STATION EW6685 GLORIETA 6 WNW. THE PERIOD OF THE NON-TSTM WND GST EVENT WAS 12 HOURS. |
| Nov 5, 3:57 PM MDT | NON-TSTM WND GST 31 | 2 Sw Estancia, NM | MESONET STATION FW4218 ESTANCIA 2 WSW. THE PERIOD OF THE NON-TSTM WND GST EVENT WAS 12 HOURS. |
| Nov 5, 4:10 PM MDT | NON-TSTM WND GST 33 | 9 E Corona, NM | MESONET STATION NMC13 CORONA RANGE LRC (NMCC). THE PERIOD OF THE NON-TSTM WND GST EVENT WAS 12 HOURS. |
| Nov 5, 4:12 PM MDT | NON-TSTM WND GST 33 | 3 Ene Santa Fe, NM | MESONET STATION FW8143 SANTA FE 3 ENE. THE PERIOD OF THE NON-TSTM WND GST EVENT WAS 12 HOURS. |
| Nov 5, 4:53 PM MDT | NON-TSTM WND GST 38 | 3 Se Los Montoyas, NM | MESONET STATION FW1884 APACHE SPRINGS 1 NE. THE PERIOD OF THE NON-TSTM WND GST EVENT WAS 12 HOURS. |
| Nov 5, 7:11 PM MDT | NON-TSTM WND GST 31 | 6 E Storrie Lake State, NM | ASOS STATION KLVS LAS VEGAS MUNI AIRPORT. THE PERIOD OF THE NON-TSTM WND GST EVENT WAS 12 HOURS. |
| Nov 5, 7:17 PM MDT | NON-TSTM WND GST 32 | 2 Nw Manzano Mountain S, NM | MESONET STATION TR487 CIBOLA PORTABLE NO. 1. THE PERIOD OF THE NON-TSTM WND GST EVENT WAS 12 HOURS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 6.3 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3922 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
222 WWUS75 KABQ 051820 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1220 PM MDT Sat Nov 5 2022 NMZ223-060200- /O.UPG.KABQ.WI.Y.0066.000000T0000Z-221106T0200Z/ /O.NEW.KABQ.HW.W.0024.221105T1820Z-221106T0200Z/ Central Highlands- 1220 PM MDT Sat Nov 5 2022 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...West winds 40 to 45 mph with gusts up to 65 mph. * WHERE...Central Highlands. * WHEN...Until 8 PM MDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ221-060200- /O.EXA.KABQ.WI.Y.0066.000000T0000Z-221106T0200Z/ Sandia and Manzano Mountains including Edgewood- 1220 PM MDT Sat Nov 5 2022 ...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Sandia and Manzano Mountains including Edgewood. * WHEN...Until 8 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ212-214-215-226-233>237-239-060200- /O.CON.KABQ.WI.Y.0066.000000T0000Z-221106T0200Z/ Glorieta Mesa Including Glorieta Pass-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-South Central Mountains-Guadalupe County-Quay County-Curry County-Roosevelt County-De Baca County-Eastern Lincoln County- 1220 PM MDT Sat Nov 5 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Eastern Lincoln County, South Central Mountains, Curry County, De Baca County, Guadalupe County, Quay County, Roosevelt County, East Slopes Sangre de Cristo Mountains, Glorieta Mesa Including Glorieta Pass and Southern Sangre de Cristo Mountains. * WHEN...Until 8 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 24
1 follow-up statement
605 WWUS75 KABQ 060139 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 739 PM MDT Sat Nov 5 2022 NMZ223-060245- /O.EXP.KABQ.HW.W.0024.000000T0000Z-221106T0200Z/ Central Highlands- 739 PM MDT Sat Nov 5 2022 ...HIGH WIND WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... Winds will continue to decrease through the evening, therefore the High Wind Warning will be allowed to expire. $$ NMZ212-214-215-221-226-233>237-239-060245- /O.EXP.KABQ.WI.Y.0066.000000T0000Z-221106T0200Z/ Glorieta Mesa Including Glorieta Pass-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Sandia and Manzano Mountains including Edgewood-South Central Mountains- Guadalupe County-Quay County-Curry County-Roosevelt County-De Baca County-Eastern Lincoln County- 739 PM MDT Sat Nov 5 2022 ...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING... Winds will continue to decrease through the evening, therefore the Wind Advisory will be allowed to expire. $$ Guyer
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at Nov 5, 12:03 PM MDT, 17 minutes earlier.
Area forecast discussion, Nov 5, 12:03 PM MDT, 17 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1203 PM MDT Sat Nov 5 2022 ...New UPDATE, AVIATION... .UPDATE... Issued at 1148 AM MDT Sat Nov 5 2022 Allowed Freeze Warning to expire for Chaves County. Numerous valley locations froze, even though they did not reach freezing at the Roswell airport. && .SYNOPSIS... Issued at 510 AM MDT Sat Nov 5 2022 Another day of strong west to northwest winds will be experienced today along portions of the central mountain chain into the eastern plains where winds gusts of 50-60 mph are possible and a wind advisory is in effect. Temperatures will warm to above average readings through the weekend and into early next week with mostly sunny and dry conditions. A pattern change is expected by the middle of next week as a storm system enters the Desert Southwest, bringing strong winds areawide, along with a mixed bag of precipitation to northwestern and northern areas. Cooler temperatures will close out next week. && .SHORT TERM... (Today through Sunday) Issued at 224 AM MDT Sat Nov 5 2022 Strong northwest flow at mountain top level, combined with a surface lee trough, lead to another day of strong west to northwest winds across portions of the central mountain chain eastward into mainly the east central plains. A Wind Advisory has been issued for portions of the Sangre de Cristo mountains southward into eastern Lincoln county as well as along portions of the I-40 corridor over eastern NM and to the Clovis/Portales areas. The wind may not completely subside by early evening in a few areas such as Clines Corners and the Sangre de Cristo mountains but should over most of the rest of the area. Sunday will see much less wind and even a northerly wind shift over the plains east of the Pecos Valley, leading to slightly cooler high temperatures there, after today's impressive warm up. Despite the much warmer highs anticipated today, highs will still be about 5-10 degrees below normal generally from the Pecos Valley westward to the Arizona border. Lows tonight will also not be so cold, and near to as much as 10 degrees above normal. Finally, patchy low clouds over the north central and northeast Friday evening appear to continue to thin out as of this writing. && .LONG TERM... (Sunday night through Friday) Issued at 224 AM MDT Sat Nov 5 2022 Large low pressure system will make its way down the coast of the PacNW Sunday night into Monday, allowing flow aloft to become increasingly southwest over the Desert Southwest. The broad system will swing inland Tuesday, allowing for the H5 pressure gradient to tighten and bring another afternoon of breezy conditions to northern and central NM. Return flow ahead of this system may bring some light rain showers to portions of eastern NM. Evolution of the system from this point is inconsistent, with the GFS retaining a low, while the CMC and ECMWF fall into more of an open wave. Regardless of these differences, the stage will be set for a day of potentially strong winds on Wednesday as the system makes its way east. As the H5 pressure gradient tightens further ahead of the system, a deepening lee-side surface low takes shape across eastern CO. Breezy to windy conditions will take hold areawide by late morning, with the highest magnitudes expected across northeastern NM. Precipitation chances will increase Tuesday night into Wednesday across the western zones, before the system lifts north on Thursday. A quick dusting of the northwestern and northern high terrain will be the most likely scenario, should the system stay on its current trajectory. Temperatures on Wednesday will fall a few to several degrees cooler than Tuesday's readings, and then falling further on Thursday. A breezy backdoor front will descend the eastern plains in the wake of the synoptic system Thursday bringing some additional cooling to eastern zones. Flow aloft turns more zonal on Friday as high pressure builds across the northwest CONUS but it will likely be the weekend before temperatures truly start rebounding. && .AVIATION... (18Z TAFS) Issued at 1148 AM MDT Sat Nov 5 2022 Strong flow aloft and a potent surface trough in the lee of the southern Rockies will induce gusty west and northwest winds for the rest of today, especially along and east of the central mountain chain. A mountain wave is setting up, which will result in some squirrely surface winds along the east slopes of the Sangre de Cristo Mountains; especially KLVS where the flow tends to swirl around the southern end of the mountain range at times. Winds will stay strong over the high peaks of the Sangre de Cristo Mountains tonight, and those squirrely winds may redevelop at KLVS and also KRTN at times. Lighter winds are expected Sunday, as the flow aloft weakens. A backdoor front will sag into the eastern plains early Sunday morning with a northerly wind shift. && .FIRE WEATHER... Issued at 224 AM MDT Sat Nov 5 2022 Strong northwest flow at mountain top levels combined with a surface lee trough will create strong winds again today over portions of the central mountain chain into the eastern plains, where west to northwest wind gusts to around 55 mph are possible. However, humidities are not forecast to be low enough to trigger critical fire weather conditions. Strong southwest to west winds are possible again next Tuesday into Wednesday associated with the next storm system but again, critical conditions are not anticipated at this time. This system appears to produce more widespread wind than precipitation, which looks to be limited to the west and north central, although return flow ahead of it Monday night into Tuesday may result in spotty light precipitation over the east central and northeast plains. Temperatures will rebound to normal or above by Sunday then cool down again next Wednesday into Thursday. Ventilation today and Sunday will be a mixed bag of poor to good with more widespread good to even excellent rates Monday through Wednesday. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 52 30 61 34 / 0 0 0 0 Dulce........................... 48 22 58 26 / 0 0 0 0 Cuba............................ 50 28 58 32 / 0 0 0 0 Gallup.......................... 54 24 61 30 / 0 0 0 0 El Morro........................ 52 26 59 32 / 0 0 0 0 Grants.......................... 56 24 64 28 / 0 0 0 0 Quemado......................... 56 27 65 31 / 0 0 0 0 Magdalena....................... 59 35 65 37 / 0 0 0 0 Datil........................... 56 28 63 31 / 0 0 0 0 Reserve......................... 63 29 67 31 / 0 0 0 0 Glenwood........................ 63 35 68 40 / 0 0 0 0 Chama........................... 44 20 51 27 / 0 0 0 0 Los Alamos...................... 50 32 57 37 / 0 0 0 0 Pecos........................... 53 34 61 35 / 0 0 0 0 Cerro/Questa.................... 48 22 55 27 / 0 0 0 0 Red River....................... 43 24 53 27 / 0 0 0 0 Angel Fire...................... 44 23 54 24 / 0 0 0 0 Taos............................ 51 24 58 27 / 0 0 0 0 Mora............................ 54 32 62 31 / 0 0 0 0 Espanola........................ 55 25 63 33 / 0 0 0 0 Santa Fe........................ 51 34 59 37 / 0 0 0 0 Santa Fe Airport................ 54 30 62 33 / 0 0 0 0 Albuquerque Foothills........... 56 38 63 40 / 0 0 0 0 Albuquerque Heights............. 59 36 65 38 / 0 0 0 0 Albuquerque Valley.............. 61 30 67 36 / 0 0 0 0 Albuquerque West Mesa........... 59 34 65 38 / 0 0 0 0 Belen........................... 62 34 68 34 / 0 0 0 0 Bernalillo...................... 59 33 67 36 / 0 0 0 0 Bosque Farms.................... 61 31 68 33 / 0 0 0 0 Corrales........................ 60 34 67 36 / 0 0 0 0 Los Lunas....................... 61 33 67 34 / 0 0 0 0 Placitas........................ 55 35 62 38 / 0 0 0 0 Rio Rancho...................... 59 35 65 38 / 0 0 0 0 Socorro......................... 64 37 69 38 / 0 0 0 0 Sandia Park/Cedar Crest......... 50 34 59 37 / 0 0 0 0 Tijeras......................... 53 34 61 37 / 0 0 0 0 Edgewood........................ 53 32 63 33 / 0 0 0 0 Moriarty/Estancia............... 55 27 64 29 / 0 0 0 0 Clines Corners.................. 50 33 62 33 / 0 0 0 0 Mountainair..................... 54 34 63 34 / 0 0 0 0 Gran Quivira.................... 56 35 64 36 / 0 0 0 0 Carrizozo....................... 59 40 68 42 / 0 0 0 0 Ruidoso......................... 56 40 64 40 / 0 0 0 0 Capulin......................... 58 33 60 31 / 0 0 0 0 Raton........................... 61 30 65 28 / 0 0 0 0 Springer........................ 60 32 65 29 / 0 0 0 0 Las Vegas....................... 59 34 66 33 / 0 0 0 0 Clayton......................... 66 39 63 32 / 0 0 0 0 Roy............................. 63 38 64 33 / 0 0 0 0 Conchas......................... 61 38 70 36 / 0 0 0 0 Santa Rosa...................... 62 44 72 36 / 0 0 0 0 Tucumcari....................... 68 43 73 37 / 0 0 0 0 Clovis.......................... 67 44 74 39 / 0 0 0 0 Portales........................ 68 45 76 39 / 0 0 0 0 Fort Sumner..................... 68 44 76 39 / 0 0 0 0 Roswell......................... 72 40 77 41 / 0 0 0 0 Picacho......................... 67 43 74 41 / 0 0 0 0 Elk............................. 66 41 72 41 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 8 PM MDT this evening for NMZ212-214-215-223- 226-233>237-239. && SHORT TERM...99 LONG TERM....12 AVIATION...44
In the hours before
Local storm report, Nov 5, 9:57 AM MDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
957 AM MDT SAT NOV 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM SNOW EAGLE NEST 36.56N 105.26W
11/05/2022 E3.1 INCH COLFAX NM CO-OP OBSERVER
&&
MAALocal storm report, Nov 5, 10:00 AM MDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1000 AM MDT SAT NOV 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM SNOW CHAMA 36.90N 106.58W
11/04/2022 M4.1 INCH RIO ARRIBA NM PUBLIC
&&
MAALocal storm report, Nov 5, 10:16 AM MDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1016 AM MDT SAT NOV 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 3 S SANDIA HEIGHTS 35.13N 106.49W
11/04/2022 M1.0 INCH BERNALILLO NM COCORAHS
COCORAHS STATION NM-BR-166 ALBUQUERQUE 7.8
E. THE PERIOD OF THE SNOW EVENT WAS 24
HOURS.
0700 AM SNOW 1 NW SANDIA HEIGHTS 35.19N 106.51W
11/04/2022 M1.0 INCH BERNALILLO NM COCORAHS
COCORAHS STATION NM-BR-17 ALBUQUERQUE 8 NE.
THE PERIOD OF THE SNOW EVENT WAS 24 HOURS.
0700 AM SNOW 1 NNW SANDIA HEIGHTS 35.19N 106.50W
11/04/2022 M1.0 INCH BERNALILLO NM COCORAHS
COCORAHS STATION NM-BR-400 ALBUQUERQUE 8.7
NE. THE PERIOD OF THE SNOW EVENT WAS 24
HOURS.
0700 AM SNOW 4 S SANDIA HEIGHTS 35.12N 106.50W
11/04/2022 M1.0 INCH BERNALILLO NM COCORAHS
COCORAHS STATION NM-BR-66 SANDIA HEIGHTS 4.0
S. THE PERIOD OF THE SNOW EVENT WAS 24
HOURS.
0600 AM SNOW CORDOVA 36.00N 105.87W
11/04/2022 M1.0 INCH RIO ARRIBA NM COCORAHS
COCORAHS STATION NM-RA-35 CORDOVA 0.4 SW.
THE PERIOD OF THE SNOW EVENT WAS 24 HOURS.
0800 AM SNOW 1 S SANTA FE 35.67N 105.95W
11/05/2022 M1.0 INCH SANTA FE NM COCORAHS
COCORAHS STATION NM-SF-114 SANTA FE 0.7 S.
THE PERIOD OF THE SNOW EVENT WAS 24 HOURS.
0922 AM SNOW 1 SE ENCHANTED FOREST X 36.69N 105.33W
11/05/2022 E1.0 INCH COLFAX NM OTHER FEDERAL
.
0800 AM SNOW SANDIA HEIGHTS 35.17N 106.50W
11/04/2022 M1.0 INCH BERNALILLO NM TRAINED SPOTTER
14.85 INCH OF SNOW SINCE JANUARY 1. THE
PERIOD OF THE SNOW EVENT WAS 24 HOURS.
0922 AM SNOW 1 SE ENCHANTED FOREST X 36.69N 105.33W
11/05/2022 E1.0 INCH COLFAX NM OTHER FEDERAL
THE PERIOD OF THE SNOW EVENT WAS 24 HOURS.
0800 AM SNOW 5 NNW AGUA FRIA 35.71N 106.07W
11/04/2022 M1.0 INCH SANTA FE NM COCORAHS
COCORAHS STATION NM-SF-125 SANTA FE 6.9 WNW.
THE PERIOD OF THE SNOW EVENT WAS 24 HOURS.
0800 AM SNOW 4 NNW LAMY 35.54N 105.90W
11/04/2022 M1.0 INCH SANTA FE NM COCORAHS
COCORAHS STATION NM-SF-162 SANTA FE 10.4
SSE. THE PERIOD OF THE SNOW EVENT WAS 24
HOURS.
0700 AM SNOW 3 NNW LAMY 35.52N 105.90W
11/05/2022 M1.0 INCH SANTA FE NM COCORAHS
COCORAHS STATION NM-SF-170 SANTA FE 11.4
SSE. THE PERIOD OF THE SNOW EVENT WAS 24
HOURS.
0700 AM SNOW 2 SE SANTA FE 35.65N 105.93W
11/05/2022 M1.0 INCH SANTA FE NM COCORAHS
COCORAHS STATION NM-SF-186 SANTA FE 2.3 SE.
THE PERIOD OF THE SNOW EVENT WAS 24 HOURS.
0700 AM SNOW 1 SW PECOS NATIONAL HIS 35.53N 105.70W
11/04/2022 M1.0 INCH SAN MIGUEL NM COCORAHS
COCORAHS STATION NM-SM-40 ROWE 2.7 NNW. THE
PERIOD OF THE SNOW EVENT WAS 24 HOURS.
0700 AM SNOW 1 SSW SANDIA HEIGHTS 35.17N 106.49W
11/04/2022 M1.1 INCH BERNALILLO NM COCORAHS
COCORAHS STATION NM-BR-268 ALBUQUERQUE 8.1
ENE. THE PERIOD OF THE SNOW EVENT WAS 24
HOURS.
0700 AM SNOW 3 ENE PONDEROSA PINES 34.99N 106.26W
11/04/2022 M1.2 INCH BERNALILLO NM COCORAHS
COCORAHS STATION NM-BR-167 PONDEROSA 3 ENE.
THE PERIOD OF THE SNOW EVENT WAS 24 HOURS.
0800 AM SNOW 1 WSW SEDILLO 35.10N 106.31W
11/04/2022 M1.2 INCH BERNALILLO NM COCORAHS
COCORAHS STATION NM-BR-189 SEDILLO 1 WSW.
THE PERIOD OF THE SNOW EVENT WAS 24 HOURS.
0700 AM SNOW 3 WSW CARNUEL 35.05N 106.50W
11/04/2022 M1.2 INCH BERNALILLO NM COCORAHS
COCORAHS STATION NM-BR-194 ALBUQUERQUE 8.7
SE. THE PERIOD OF THE SNOW EVENT WAS 24
HOURS.
0700 AM SNOW 2 S SANDIA HEIGHTS 35.15N 106.49W
11/04/2022 M1.2 INCH BERNALILLO NM COCORAHS
COCORAHS STATION NM-BR-8 ALBUQUERQUE 7.8
ENE. THE PERIOD OF THE SNOW EVENT WAS 24
HOURS.
0700 AM SNOW 1 ESE SEDILLO 35.10N 106.28W
11/04/2022 M1.3 INCH BERNALILLO NM COCORAHS
COCORAHS STATION NM-BR-155 SEDILLO 1 ESE.
THE PERIOD OF THE SNOW EVENT WAS 24 HOURS.
0700 AM SNOW 1 NNW CEDAR CREST 35.11N 106.38W
11/04/2022 M1.3 INCH BERNALILLO NM COCORAHS
COCORAHS STATION NM-BR-273 CEDAR CREST 0.5
NNW. THE PERIOD OF THE SNOW EVENT WAS 24
HOURS.
0700 AM SNOW 3 NW CARNUEL 35.09N 106.49W
11/04/2022 M1.3 INCH BERNALILLO NM COCORAHS
COCORAHS STATION NM-BR-316 ALBUQUERQUE 8.0
ESE. THE PERIOD OF THE SNOW EVENT WAS 24
HOURS.
0700 AM SNOW 1 S SANDIA HEIGHTS 35.17N 106.49W
11/04/2022 M1.3 INCH BERNALILLO NM COCORAHS
COCORAHS STATION NM-BR-62 SANDIA HEIGHTS 0.5
S. THE PERIOD OF THE SNOW EVENT WAS 24
HOURS.
0730 AM SNOW 2 SE AGUA FRIA 35.63N 106.00W
11/04/2022 M1.3 INCH SANTA FE NM COCORAHS
COCORAHS STATION NM-SF-171 SANTA FE 4.3 SW.
THE PERIOD OF THE SNOW EVENT WAS 24 HOURS.
0630 AM SNOW 6 SSE SANTA FE 35.60N 105.93W
11/04/2022 M1.3 INCH SANTA FE NM CO-OP OBSERVER
CO-OP OBSERVER STATION SFEN5 SANTA FE SETON.
THE PERIOD OF THE SNOW EVENT WAS 24 HOURS.
0800 AM SNOW 3 NW CARNUEL 35.10N 106.49W
11/04/2022 M1.4 INCH BERNALILLO NM COCORAHS
COCORAHS STATION NM-BR-349 ALBUQUERQUE 7.6
E. THE PERIOD OF THE SNOW EVENT WAS 24
HOURS.
0800 AM SNOW 4 N AGUA FRIA 35.70N 106.01W
11/04/2022 M1.4 INCH SANTA FE NM COCORAHS
COCORAHS STATION NM-SF-155 SANTA FE 3.6 WNW.
THE PERIOD OF THE SNOW EVENT WAS 24 HOURS.
0800 AM SNOW 1 S ARROYO HONDO 36.52N 105.67W
11/04/2022 M1.4 INCH TAOS NM COCORAHS
COCORAHS STATION NM-TS-47 ARROYO HONDO 1.5
S. THE PERIOD OF THE SNOW EVENT WAS 24
HOURS.
0700 AM SNOW 2 NW CARNUEL 35.09N 106.49W
11/04/2022 M1.5 INCH BERNALILLO NM COCORAHS
COCORAHS STATION NM-BR-309 ALBUQUERQUE 8.1
ESE. THE PERIOD OF THE SNOW EVENT WAS 24
HOURS.
1103 AM SNOW 1 NNE EAGLE NEST LAKE S 36.53N 105.27W
11/04/2022 E1.5 INCH COLFAX NM TRAINED SPOTTER
RANGED FROM ONE TO TWO INCHES, BUT HAS SINCE
MELTED. THE PERIOD OF THE SNOW EVENT WAS 24
HOURS.
1103 AM SNOW 1 NNE EAGLE NEST LAKE S 36.53N 105.27W
11/04/2022 E1.5 INCH COLFAX NM TRAINED SPOTTER
RANGED FROM ONE TO TWO INCHES, BUT HAS SINCE
MELTED.
0600 AM SNOW 5 E AZTEC RUINS NATIONA 36.83N 107.91W
11/04/2022 M1.5 INCH SAN JUAN NM COCORAHS
COCORAHS STATION NM-SJ-48 AZTEC 5.2 E. THE
PERIOD OF THE SNOW EVENT WAS 24 HOURS.
0900 AM SNOW SANDIA PARK 35.16N 106.37W
11/04/2022 M1.7 INCH BERNALILLO NM COCORAHS
COCORAHS STATION NM-BR-131 SANDIA PARK 0.5
S. THE PERIOD OF THE SNOW EVENT WAS 24
HOURS.
0700 AM SNOW 1 ESE SANTA FE 35.68N 105.94W
11/04/2022 M1.8 INCH SANTA FE NM COCORAHS
COCORAHS STATION NM-SF-164 SANTA FE 0.7 ESE.
THE PERIOD OF THE SNOW EVENT WAS 24 HOURS.
0700 AM SNOW 2 SSW LOS CORDOVAS 36.36N 105.65W
11/04/2022 M1.8 INCH TAOS NM COCORAHS
COCORAHS STATION NM-TS-17 RANCHOS DE TAOS
2.4 W. THE PERIOD OF THE SNOW EVENT WAS 24
HOURS.
0800 AM SNOW 3 ESE MIERA 34.95N 106.24W
11/04/2022 M2.0 INCH BERNALILLO NM COCORAHS
COCORAHS STATION NM-BR-299 MIERA 2 ESE. THE
PERIOD OF THE SNOW EVENT WAS 24 HOURS.
0830 AM SNOW 3 WNW SANTA FE 35.70N 106.01W
11/04/2022 M2.0 INCH SANTA FE NM COCORAHS
COCORAHS STATION NM-SF-110 SANTA FE 3.3 WNW.
THE PERIOD OF THE SNOW EVENT WAS 24 HOURS.
0924 AM SNOW 1 NW PENASCO 36.18N 105.70W
11/04/2022 E2.0 INCH TAOS NM PUBLIC
VIA TWITTER. THE PERIOD OF THE SNOW EVENT
WAS 24 HOURS.
0912 AM SNOW 7 SW ROCIADA 35.77N 105.53W
11/05/2022 E2.0 INCH SAN MIGUEL NM OTHER FEDERAL
THE PERIOD OF THE SNOW EVENT WAS 24 HOURS.
0912 AM SNOW 9 E CUBA 36.02N 106.80W
11/04/2022 E2.0 INCH RIO ARRIBA NM OTHER FEDERAL
SNOTEL - VACAS LOCAS. THE PERIOD OF THE SNOW
EVENT WAS 24 HOURS.
0922 AM SNOW VALDEZ 36.54N 105.58W
11/04/2022 E2.0 INCH TAOS NM PUBLIC
VIA TWITTER. THE PERIOD OF THE SNOW EVENT
WAS 24 HOURS.
0700 AM SNOW 2 NE SANTA FE 35.70N 105.92W
11/04/2022 M2.0 INCH SANTA FE NM COCORAHS
COCORAHS STATION NM-SF-156 SANTA FE 2.3 NE.
THE PERIOD OF THE SNOW EVENT WAS 24 HOURS.
0837 AM SNOW 5 SSE SANTA FE 35.61N 105.91W
11/04/2022 M2.0 INCH SANTA FE NM COCORAHS
COCORAHS STATION NM-SF-161 SANTA FE 5.5 SSE.
THE PERIOD OF THE SNOW EVENT WAS 24 HOURS.
0700 AM SNOW 5 NW SANTA FE 35.72N 106.02W
11/04/2022 M2.0 INCH SANTA FE NM COCORAHS
COCORAHS STATION NM-SF-203 SANTA FE 4.6 NW.
THE PERIOD OF THE SNOW EVENT WAS 24 HOURS.
0900 AM SNOW 2 ENE TAOS 36.39N 105.55W
11/04/2022 M2.2 INCH TAOS NM COCORAHS
COCORAHS STATION NM-TS-27 TAOS 1.6 SE. THE
PERIOD OF THE SNOW EVENT WAS 24 HOURS.
0700 AM SNOW 2 W PONDEROSA PINES 34.99N 106.34W
11/04/2022 M2.3 INCH BERNALILLO NM COCORAHS
COCORAHS STATION NM-BR-193 PONDEROSA 2 WNW.
THE PERIOD OF THE SNOW EVENT WAS 24 HOURS.
0800 AM SNOW 5 NNE PREWITT 35.44N 108.02W
11/04/2022 M2.3 INCH MCKINLEY NM COCORAHS
COCORAHS STATION NM-MK-24 PREWITT 5.5 NNE.
THE PERIOD OF THE SNOW EVENT WAS 24 HOURS.
0830 AM SNOW 3 E GALLUP 35.53N 108.67W
11/04/2022 E2.5 INCH MCKINLEY NM TRAINED SPOTTER
ROADS ARE SLICK AND ICY. THE PERIOD OF THE
SNOW EVENT WAS 24 HOURS.
0800 AM SNOW 4 ENE SANTA FE 35.70N 105.90W
11/04/2022 M2.5 INCH SANTA FE NM COCORAHS
COCORAHS STATION NM-SF-76 SANTA FE 3.6 ENE.
THE PERIOD OF THE SNOW EVENT WAS 24 HOURS.
0913 AM SNOW 12 SSE COYOTE 36.01N 106.55W
11/04/2022 E3.0 INCH RIO ARRIBA NM OTHER FEDERAL
SNOTEL - GARITA PEAK. THE PERIOD OF THE SNOW
EVENT WAS 24 HOURS.
0809 AM SNOW GLORIETA 35.58N 105.77W
11/04/2022 E3.0 INCH SANTA FE NM PUBLIC
VIA TWITTER. THE PERIOD OF THE SNOW EVENT
WAS 24 HOURS.
0909 AM SNOW 5 NW CHAMA 36.95N 106.65W
11/04/2022 E3.0 INCH RIO ARRIBA NM OTHER FEDERAL
SNOTEL - CHAMITA. THE PERIOD OF THE SNOW
EVENT WAS 24 HOURS.
0950 AM SNOW EAGLE NEST 36.56N 105.26W
11/05/2022 E3.1 INCH COLFAX NM CO-OP OBSERVER
THE PERIOD OF THE SNOW EVENT WAS 24 HOURS.
0900 AM SNOW 2 N SANTA FE 35.71N 105.95W
11/04/2022 M3.5 INCH SANTA FE NM COCORAHS
COCORAHS STATION NM-SF-88 SANTA FE 2.4 N.
THE PERIOD OF THE SNOW EVENT WAS 24 HOURS.
0700 AM SNOW SAN CRISTOBAL 36.60N 105.64W
11/04/2022 M3.5 INCH TAOS NM COCORAHS
COCORAHS STATION NM-TS-59 SAN CRISTOBAL 0.1
NE. THE PERIOD OF THE SNOW EVENT WAS 24
HOURS.
0943 AM SNOW 5 SSE LLANO LARGO 36.08N 105.63W
11/05/2022 E4.0 INCH TAOS NM OTHER FEDERAL
THE PERIOD OF THE SNOW EVENT WAS 24 HOURS.
0938 AM SNOW 2 SSW AGUA FRIA 36.40N 105.32W
11/05/2022 E4.0 INCH COLFAX NM OTHER FEDERAL
THE PERIOD OF THE SNOW EVENT WAS 24 HOURS.
0400 PM SNOW CHAMA 36.90N 106.58W
11/04/2022 M4.1 INCH RIO ARRIBA NM PUBLIC
THE PERIOD OF THE SNOW EVENT WAS 24 HOURS.
0700 AM SNOW 5 E SHADY BROOK 36.36N 105.38W
11/04/2022 M4.7 INCH TAOS NM COCORAHS
COCORAHS STATION NM-TS-25 SHADY BROOK 5 E.
THE PERIOD OF THE SNOW EVENT WAS 24 HOURS.
0907 AM SNOW 5 SSW TOADLENA 36.17N 108.93W
11/04/2022 E5.0 INCH SAN JUAN NM OTHER FEDERAL
SNOTEL - NAVAJO WHISKEY CREEK. THE PERIOD OF
THE SNOW EVENT WAS 24 HOURS.
0909 AM SNOW 8 SSW SAN MIGUEL 36.87N 106.23W
11/04/2022 E6.0 INCH RIO ARRIBA NM OTHER FEDERAL
SNOTEL - SAN ANTONIO SINK. THE PERIOD OF THE
SNOW EVENT WAS 24 HOURS.
0700 AM SNOW 1 ESE TRUCHAS 36.04N 105.79W
11/04/2022 M6.2 INCH RIO ARRIBA NM COCORAHS
COCORAHS STATION NM-RA-40 TRUCHAS 1.4 ESE.
THE PERIOD OF THE SNOW EVENT WAS 24 HOURS.
0830 AM SNOW TAOS SKI VALLEY 36.59N 105.45W
11/04/2022 E8.0 INCH TAOS NM PUBLIC
THE PERIOD OF THE SNOW EVENT WAS 24 HOURS.
1045 AM SNOW SANTA FE SKI AREA 35.79N 105.80W
11/04/2022 E8.0 INCH SANTA FE NM PUBLIC
SANTA FE SKI. THE PERIOD OF THE SNOW EVENT
WAS 24 HOURS.
0911 AM SNOW 11 NNW CANON PLAZA 36.70N 106.25W
11/04/2022 E9.0 INCH RIO ARRIBA NM OTHER FEDERAL
SNOTEL - HOPEWELL. THE PERIOD OF THE SNOW
EVENT WAS 24 HOURS.
&&Local storm report, Nov 5, 11:15 AM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1115 AM MDT SAT NOV 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 AM HIGH SUST WINDS 1 S CLINES CORNERS 35.00N 105.67W
11/05/2022 M44 MPH TORRANCE NM ASOS
ASOS STATION KCQC CLINES CORNERS 1 SSE.
&&
MAALocal storm report, Nov 5, 11:16 AM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1116 AM MDT SAT NOV 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 AM NON-TSTM WND GST 1 S CLINES CORNERS 35.00N 105.67W
11/05/2022 M61 MPH TORRANCE NM ASOS
ASOS STATION KCQC CLINES CORNERS 1 SSE.
&&
MAALocal storm report, Nov 5, 12:02 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1202 PM MDT SAT NOV 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 AM NON-TSTM WND GST 1 S CLINES CORNERS 35.00N 105.67W
11/05/2022 M70 MPH TORRANCE NM ASOS
ASOS STATION KCQC CLINES CORNERS 1 SSE.
&&The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 1:16 AM MDT | Wind Advisory | ABQ | Bernalillo, Colfax, Curry, De Baca, Guadalupe, Lincoln and 10 more | 19 hr |
Nearby
High Wind Warnings in New Mexico, 2022Every high wind warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.